Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I don't know why my vagina is burning and itchy...

TMI- I have been having some itching and burning in my vagina. I am married and my husband and I have had 2 miscarriages in the past 4 months. The last one was almost 2 months ago. I had a UTI last month and took antibiotics and felt better within 2 days. I haven't had the frequent urination or cloudy urine. Just bad itching and burning. I know we are not doctors but what could it be? Is there any over the counter meds to help with it?

Answer Question
 
Anonymous

Asked by Anonymous at 11:41 PM on Jun. 28, 2009 in Health

Answers (9)
  • It is possibly a yeast infection from the medications and the trauma from the miscarriages. Try some Monistat.
    mommytoangel407

    Answer by mommytoangel407 at 11:44 PM on Jun. 28, 2009

  • Yeast infection. Send dh to the store to pick up some yogurt, eat a couple cups, if it is still a problem tomorrow then go ahead and call the doc. It sounds like yeast to me, esp. since you were recently on antibiotics. There famous for causing yeast.
    Petie

    Answer by Petie at 11:44 PM on Jun. 28, 2009

  • Oh wow.. I was reading about yeast infections and it said that there's a discharrge or smell.. I don't have either. Its been like this for almost 4 days now. But thanks. I will try some yogurt and monistat.
    Anonymous

    Answer by Anonymous at 11:52 PM on Jun. 28, 2009

  • yeah sounds like a yeast infection to me too.
    HisMommySince07

    Answer by HisMommySince07 at 11:53 PM on Jun. 28, 2009

  • I agree with the above.

    Also the soap you are using could be causing extra irritation. Probiotics are going to be key for you especially if you have been subject to antibiotics and are having a reaction.

    I am very very sorry to learn that you have suffered 2 miscarriages.

    Hugs to you and please take care.
    SFerber

    Answer by SFerber at 11:54 PM on Jun. 28, 2009

  • yeah, monistat, yogurt, and some cranberry juice and you'll be good as new. Monistat also makes anti-itch wipes for on the spot relief so after taking the medication use the wipes and I swear it stops the itch and burning almost instantly!
    ba13ygrl1987

    Answer by ba13ygrl1987 at 11:54 PM on Jun. 28, 2009

  • no discharge?? it could just be a regular vaginal infection then. go to Webmd.com && use the symptom checker, it may help until you can get to the doctor
    HisMommySince07

    Answer by HisMommySince07 at 11:56 PM on Jun. 28, 2009

  • You guys are great! Thank you!
    Anonymous

    Answer by Anonymous at 11:56 PM on Jun. 28, 2009

  • Why don't you buy a test you can get in the yeast infection cream section that will help you determine whether it is bacterial or fungal. Seriously..I spent weeks thinking I had a yeast infection. OTC creams did not help so I bought one and it turned out to be BV. They are not that expensive, but they are helpful.
    Anonymous

    Answer by Anonymous at 3:10 AM on Jun. 29, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN